# SDR AALA202101069003

- Difficulty date: December 17, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 18,548 hours, 7,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT GALLERY AREA LOWER SILL CENTER FITTING BETWEEN FR 66 AND FR 68 STR 23L MEASURING 1.522 X 0.474 X 0.069.  REPLACED CENTER FITTING, PER SRM A321 51-72-11-911-001 AND DRAWING D53480505.
